# SDR QXEA2018103100407

- Difficulty date: October 24, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 17,762 hours, 18,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT RAIL NR 23 FROM FSX670.00-X698.00 IS CORRODED BEYOND LIMITS AT FWD ANCHOR NUT ATTACHMENT. EQUIPMENT RAIL NR 23 REPLACED IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-05-00-01 AND 51-42-75-02-01.
